# SDR A6WA201140418

- Difficulty date: April 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP FS 589 TO FS 620.00, LBL 9 HAS CORROSION AT NUT PLATE HOLES.  REMOVED CORROSION FROM NUT PLATE HOLES IAW SRM 51-12-00 AND REO 601R-53-00-005, REV B.
